# SDR AALA202107089684

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,619 hours, 24,106 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: AF0836
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Part time: 29,583 hours, 11,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PINTLE PIN IS CORRODED UNDER HEAD OF PIN. REPLACED PINTLE PIN PER JOB CARD 26T00032001.
